IJCATR Volume 7 Issue 3

New Axioms in Topological Spaces

Vivekananda Dembre
10.7753/IJCATR0703.1001
keywords : W-TO-Space, W-T1 –Space, W-T2-Space.

PDF
In this paper, we study some separation axioms namely, w-To-space, w-T1 -space and w-T2-space and their properties. We also obtain some of their characterizations.
@artical{v732018ijcatr07031001,
Title = "New Axioms in Topological Spaces",
Journal ="International Journal of Computer Applications Technology and Research(IJCATR)",
Volume = "7",
Issue ="3",
Pages ="109 - 157",
Year = "2018",
Authors ="Vivekananda Dembre"}